Wydział Matematyki i Informatyki UJ - lista publikacji

1-38 z 38.

1984

38.
A computer model of evolution and ecological processes, MODELING, SIMULATION & CONTROL C (1984), 59-63
34.
On approximation of entire functions and generalized orders, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 321--326
26.
On period three and chaos, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 251--255
25.
Jerzy Ombach, A.Trzepizur
Some remarks on processes, II. UNIV. IAGEL. ACTA MATH. no. 24 (1984), 15--18
23.
Sur les points réguliers d'un ensemble semi-analytique, (FRENCH) [REGULAR POINTS OF A SEMIANALYTIC SET] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 549--553
22.
Le théoreme de Puiseux pour une application sous-analytique, (FRENCH) [THE PUISEUX THEOREM FOR A SUBANALYTIC MAPPING] BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 555--560
21.
A criterion for polynomial conditions of Leja's type in CN, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 139--142
20.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
19.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
18.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189
17.
Polynomial automorphisms of Cn, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 83--85
16.
Polynomial automorphisms of CCn, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 143--149
14.
Sur la continuité de la section d'un ensemble sous-analytique, (FRENCH) [CONTINUITY OF THE SECTION OF A SUBANALYTIC SET] UNIV. IAGEL. ACTA MATH. no. 24 (1984), 205--208
13.
12.
Note on similarity to contractions, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 19--26
11.
10.
Equivalent definitions of positive definiteness, PACIFIC J. MATH. 110 (1984), no. 2, 315--324
9.
On boundary value problems for ordinary differential equations of second order, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 9-10, 573--575
8.
Unconditional basic sequences in Banach spaces, I. ON SOME GENERALIZATION OF THE NOTION OF HILBERT SPACE. BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 5-6, 315--324
7.
Limits of algebraic sets of bounded degree, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 151--153
5.
Zofia Denkowska, K.Kurdyka
Une propriété métrique des fibres d'un sous-analytique, (FRENCH) [A METRIC PROPERTY OF THE FIBERS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 16, 799--801
4.
La propriété de Whitney avec parametres, (FRENCH) [WHITNEY'S PROPERTY WITH PARAMETERS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 299 (1984), no. 17, 847--850
3.
Jacek Szarski (1921--1980), (POLISH) WIADOM. MAT. 25 (1984), no. 2, 199--224
2.
Functions that possess the property of strong analytic noncontinuability, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 87--89
1.
Circled domains of holomorphy of type $Hsp infty$, BULL. SOC. SCI. LETT. LÓD? 34 (1984), no. 9, 20 pp